# SDR TWAA9812201

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EIBWD
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 010560001
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ESCAPE PATH LIGHTING NEAR REAR GALLEY HAD A LOOSE COVER.  INSTALLED TRACK COVER.  CHECK-C 2-6-98 MCI.
